Open Access System for Information Sharing

Login Library

 

Article
Cited 8 time in webofscience Cited 0 time in scopus
Metadata Downloads

Covering points by disjoint boxes with outliers

Title
Covering points by disjoint boxes with outliers
Authors
Ahn, HKSang Won BaeErik D. DemaineMartin L. DemaineSang-Sub KimMatias KormanIris ReinbacherWanbin Son
POSTECH Authors
Ahn, HK
Date Issued
Apr-2011
Publisher
Elsevier
Keywords
NP hard; Algorithms; Covering; Optimization; Outliers; K-POINTS; OPTIMIZATION; RECTANGLE
URI
http://oasis.postech.ac.kr/handle/2014.oak/16991
DOI
J.COMGEO.2010.10.002
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 44, no. 3, page. 178 - 190, 2011-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse